We consider fractional abstract Cauchy problems. Related inverse problems are discussed. Applications to partial differential equations are given. Required conditions on spaces and operators are given guaranteeing existence and uniqueness of solutions.
Digital Object Identifier (DOI)
Al Horani, Mohammed; Fabrizio, Mauro; Favini, Angelo; and Tanabe, Hiroki
"Fractional Cauchy Problems for Degenerate Differential Equations,"
Progress in Fractional Differentiation & Applications: Vol. 5:
3, Article 1.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol5/iss3/1